# SDR 05FDEA03162

- Difficulty date: September 29, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, ALONG STA 879 BETWEEN L52R AND L50L, FRAME ATTACHED CHORD WEB CORRODED.  REPAIRED AS PER SRM 53-00-01 FIG.9 VOL.I. MAJOR REPAIR PER GMM 6-2-100.
